MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Catalog Number 3503290
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 43-year-old caucasian female patient underwent primary breast augmentation with 290cc mentor smooth round high profile and experienced breast implant deflation on her right side postoperatively; diagnosed after physical exam.The patient has consulted with the healthcare professional.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On march 13, 2025, mentor became aware that the date of surgery is (b)(6) 2025.Hence, following fields have been updated on this form: is required intervention has been selected under section b; field b2.Fields d6b for explantation date is (b)(6) 2025.Field h6 health effect - impact code ¿device explantation¿ has been added.Field h6 type of investigation has been updated to "device not returned".Reason for device explant and/or reoperation: right deflation.Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On april 9, 2025, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On may 9, 2025, both device evaluations were completed since two devices were received with the same volume engraved, and it could not be determines which one was the impacted device.Both devices were found intact and without any issues as follows: mentor conducted a visual inspection and leak testing of the returned device.Visual analysis of the returned device revealed that no damage or anomalies were observed on the breast implant.Leak testing was performed, in accordance with mentor procedures, and no leak sites were detected during the analysis.The event described could not be confirmed as the breast implant was returned without detectable damage.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.As part of mentor's quality process, all devices are manufactured, inspected, and released according to approved specifications.Based on the results of this investigation, it was determined that the product met the manufacturing release criteria: since no malfunction was observed during the investigation.No corrective and preventive action (capa) is required now.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND HIGH PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key21160108
Report Number1645337-2025-00454
Device Sequence Number12866705
Product Code FWM
UDI-Device Identifier00081317001621
UDI-Public(01)00081317001621(17)090912(10)5629944
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2009
Device Catalogue Number3503290
Device Lot Number5629944
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/13/2025
04/09/2025
05/09/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/18/2025
04/28/2025
05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite